Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 35, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Feb 8, 2021, 2:44 AM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2021, 2:44 AM PST (10:44 UTC)
- Expired
- Feb 9, 2021, 2:05 PM PST
- In force
- 35 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
200 WHUS76 KSEW 081044 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 244 AM PST Mon Feb 8 2021 PZZ133-081845- /O.NEW.KSEW.SC.Y.0035.210208T1044Z-210209T1200Z/ Northern Inland Waters Including The San Juan Islands- 244 AM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Northeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strong Fraser outflow winds are likely to continue through most of the upcoming week. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-081200- /O.CON.KSEW.SC.Y.0034.000000T0000Z-210208T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 244 AM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt and seas 9 to 11 ft at 9 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
6 follow-up statements
786 WHUS76 KSEW 081700 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 900 AM PST Mon Feb 8 2021 PZZ133-090100- /O.CON.KSEW.SC.Y.0035.000000T0000Z-210209T1200Z/ Northern Inland Waters Including The San Juan Islands- 900 AM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Northeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
103 WHUS76 KSEW 082238 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 238 PM PST Mon Feb 8 2021 PZZ130-150-170-090645- /O.EXB.KSEW.SC.Y.0035.210209T0600Z-210209T1800Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 238 PM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...East winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca, Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 10 PM this evening to 10 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-090645- /O.EXT.KSEW.SC.Y.0035.000000T0000Z-210209T2100Z/ Northern Inland Waters Including The San Juan Islands- 238 PM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
272 WHUS76 KSEW 090434 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 834 PM PST Mon Feb 8 2021 PZZ133-091500- /O.CON.KSEW.SC.Y.0035.000000T0000Z-210209T2100Z/ Northern Inland Waters Including The San Juan Islands- 834 PM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... * WHAT...Northeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 1 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-170-091500- /O.CON.KSEW.SC.Y.0035.210209T0600Z-210209T1800Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 834 PM PST Mon Feb 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * WHAT...East winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca, Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 10 PM this evening to 10 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
572 WHUS76 KSEW 091051 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 251 AM PST Tue Feb 9 2021 PZZ131-091800- /O.EXA.KSEW.SC.Y.0035.000000T0000Z-210209T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- 251 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Northeast winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-091900- /O.CON.KSEW.SC.Y.0035.000000T0000Z-210209T2100Z/ /O.NEW.KSEW.GL.A.0011.210210T0800Z-210210T2000Z/ Northern Inland Waters Including The San Juan Islands- 251 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Small Craft Advisory, northeast winds 20 to 30 kt. For the Gale Watch, northeast winds 25 to 35 kt possible. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until 1 PM PST this afternoon. For the Gale Watch, from late tonight through Wednesday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ130-150-170-091800- /O.CON.KSEW.SC.Y.0035.000000T0000Z-210209T1800Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 251 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...East winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm, West Entrance U. S. Waters Strait Of Juan De Fuca and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...Until 10 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
084 WHUS76 KSEW 091642 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 842 AM PST Tue Feb 9 2021 PZZ131-091745- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210209T1800Z/ Central U.S. Waters Strait Of Juan De Fuca- 842 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are expected to be northeast 10 to 20 knots today. $$ PZZ133-100045- /O.EXT.KSEW.SC.Y.0035.000000T0000Z-210210T0800Z/ /O.CON.KSEW.GL.A.0011.210210T0800Z-210210T2000Z/ Northern Inland Waters Including The San Juan Islands- 842 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Small Craft Advisory, northeast winds 15 to 25 kt. For the Gale Watch, northeast winds 25 to 35 kt possible. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Small Craft Advisory, until midnight PST tonight. For the Gale Watch, from late tonight through Wednesday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ130-150-170-092300- /O.EXT.KSEW.SC.Y.0035.000000T0000Z-210209T2300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 842 AM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...East or northeast winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm, West Entrance U. S. Waters Strait Of Juan De Fuca and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
512 WHUS76 KSEW 092205 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 205 PM PST Tue Feb 9 2021 PZZ133-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210210T0800Z/ /O.UPG.KSEW.GL.A.0011.210210T0800Z-210210T2000Z/ /O.NEW.KSEW.GL.W.0016.210210T0900Z-210212T1900Z/ Northern Inland Waters Including The San Juan Islands- 205 PM PST Tue Feb 9 2021 ...GALE WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 11 AM PST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 1 AM Wednesday to 11 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210209T2300Z/ /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, east winds 15 to 30 kt. For the Gale Watch, east winds 25 to 35 kt possible. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210209T2300Z/ /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Small Craft Advisory, northeast winds 150 to 30 kt. For the Gale Watch, east winds 25 to 35 kt possible. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ131-132-100615- /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, northeast winds 15 to 30 kt. For the Gale Watch, northeast winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 2:25 AM PST, 19 minutes earlier.
Area forecast discussion, Feb 8, 2:25 AM PST, 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
225 AM PST Mon Feb 8 2021
.SYNOPSIS...Northwest flow will be weakening throughout the day,
making the rain/snow showers from the convergence zone taper off
as well throughout the day. A transition to offshore will also be
occuring Monday, with the start of a pretty consistent Fraser
Outflow that will continue over the next several days.
Temperatures will be dropping throughout the week, and lowland
snow is a possibility for much of the week.
&&
.SHORT TERM /TODAY THROUGH WEDNESDAY/...Early this Monday morning
the Convergence Zone is continuing to bring rain/snow showers to
areas of King and Snohomish Counties. While this will continue
through much of the morning the intensity will be weakening as the
northwest winds allowing for this set up will be coming to an end.
Over the course of the late morning/early afternoon winds will
become more northeasterly. Particularly over area of Whatcom
County and the San Juan Islands, where Fraser River outflow will
begin to set up.
With this general shift to offshore flow we are going to be seeing
the start of much colder air settling in for the next several
days. Similarly to last night, deterministic models and the
ensembles are keeping some low level moisture in the area at
least until Wednesday. So there is a greater chance of some
lowland snow throughout the Western Washington area. Accumulation
wise not much is expected for the majority of the area, with the
forecast having less then an inch for Tuesday - Wednesday. The
northeast side of the Olympic Peninsula and down the 101
corridor could see some higher snow accumulations as they will be
experiencing both marine and orographic enhancement.
The east/northeasterly winds will be increasing later Wednesday
which will bring in some colder air, with lows in the teens in
portions of Western Whatcom County possible. With the cold
temperatures and winds, anyone with outside plans should certainly
bundle up as windchill is will make it feel colder than what it
really is. These stronger Easterly winds will also be brining in
drier air which will certainly be decreasing the chances for
lowland snow for most of the area at least temporarily. We will
still have to carefully watch that East side of the Olympic
Peninsula though for some possible orographic effects.
Butwin
.LONG TERM /THURSDAY THROUGH SUNDAY/...Temperatures will continue
to fall through the start of the long term, and winds through the
Cascade gaps and out of the Fraser River will be going strong.
There could be some wind impacts due to the strength but that is
still rather uncertain. What we are more concerned about will be
the cold temperatures and the associated windchill.
We are expecting a weather system to be making its way inland
Thursday and into Friday. We expect the center of this system to
track to our south, which will keep Western Washington in the cold
sector of the system. This could bring some more wider spread
lowland snow throughout Western Washington. But there is still a
lot of uncertainty on the strength as well as the track of the
system. It will certainly be a thing to watch out for in the
coming days.
Butwin
&&
.AVIATION...Ceilings this morning range from MVFR to VFR at
generally BKN to OVC. Two convergence zones continue to linger, one
between KPAE and KBLI and the other between KSEA/KBFI and KPAE.
These zones currently are not anticipated to impact the airfields
and should gradually weaken towards sunrise. Will continue monitor
these zones closely, as a mix of rain/sleet/snow has been reported.
Outside of the convergence this morning, a few showers may stick
around the Sound vicinity today, with ceilings rising back to VFR
thru the day at SCT-BKN. Winds will generally be from the south from
KOLM to KSEA/KBFI/KPWT, more westerly at KHQM, and N/NE at KCLM,
KPAE, and KBLI. Winds may briefly shift N this evening over the
Puget Sound TAF sites. Wind speeds will generally range from 5-
10kts, slightly higher at KBLI close to Fraser Outflow winds.
KSEA...MVFR this morning will give way to VFR through the day, with
skies generally SCT-BKN. A few showers in the vicinity at times.
Convergence zone across northern King Co not expected to impact the
airfield. Winds S 5-10kts today, could shift briefly to the N this
evening at 5 kts or less.
Kovacik
&&
.MARINE...Surface analysis this morning depicts a stationary
boundary hung up over the northern interior waters this morning,
with high pressure noted offshore. This setup continues to allow for
light onshore flow this morning, which will continue through much of
day today. The exception to this will be across the northern
interior waters, including the Northern Inland Waters and the Strait
of Juan de Fuca where N/NE Fraser outflow winds are expected to
develop. Fraser outflow winds will be strongest over the Northern
Inland Waters, essentially between the San Juan Islands and
Bellingham. A small craft advisory has been issued, as winds are
expected to be sustained out of the NE between 15 and 30 kts. Have
the SCA out thru 12z Tuesday but will likely persist through much of
the week as Fraser outflow continues to increase. These winds will
eventually spill into the adjacent waters this afternoon and
evening, especially the Strait, but will remain below SCA level.
Breezy Fraser Outflow winds will be the main marine concern through
the remainder of the week-this will likely results in periods of
small craft advisory level winds across all waters all the way into
the upcoming weekend. Gale force winds may develop later in the week
at times over the Northern Inland Waters, which will receive the
brunt of the outflow given closest proximity to Fraser River Valley.
winter precipitation is likely to accompany the breezy winds at
times through the week as well.
Swells will remain below 10ft through the week, eliminating the
threat for hazardous seas.
Kovacik
&&
.HYDROLOGY...No river flooding is expected through the next seven
days.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 7 AM PST this morning for East
Puget Sound Lowlands.
Winter Storm Warning until 7 AM PST this morning for Cascades of
Snohomish and King Counties.
PZ...Small Craft Advisory until 4 AM PST early this morning for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
&&
www.weather.gov/seattleNearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.